Alert archive / New Jersey / Flash Flood Warnings in 2018
Flash Flood Warning 33, NWS New York, NY
NWS New York, NY issued this flash flood warning at Aug 18, 2018, 12:05 AM EDT for Bergen County, Essex County, Passaic County, New Jersey. It was in force for 103 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2018, 12:05 AM EDT (04:05 UTC)
- Expired
- Aug 18, 2018, 1:48 AM EDT
- In force
- 103 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bergen County, NJ, Essex County, NJ, Passaic County, NJ
The radar
The Philadelphia radar (KDIX), 105 km from the middle of the area, began a volume at 04:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 4.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 802 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
816
WGUS51 KOKX 180405
FFWOKX
NJC003-013-031-180600-
/O.NEW.KOKX.FF.W.0033.180818T0405Z-180818T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
1205 AM EDT SAT AUG 18 2018
The National Weather Service in Upton NY has issued a
* Flash Flood Warning for...
Eastern Passaic County in northeastern New Jersey...
Central Bergen County in northeastern New Jersey...
Northern Essex County in northeastern New Jersey...
* Until 200 AM EDT.
* At 1204 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Paterson, Passaic, Wayne, Bloomfield, Hackensack, Bergenfield,
Paramus, Ridgewood, Lyndhurst, Rutherford, Ridgefield, Caldwell,
Englewood, Hawthorne and Oradell.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
LAT...LON 4079 7415 4080 7436 4082 7433 4086 7432
4087 7434 4091 7433 4091 7429 4089 7428
4090 7427 4091 7427 4093 7429 4097 7428
4098 7430 4100 7429 4100 7393 4083 7400
4081 7404 4080 7407 4077 7409
$$2 follow-up statements
327
WGUS71 KOKX 180438
FFSOKX
Flash Flood Statement
National Weather Service New York NY
1238 AM EDT SAT AUG 18 2018
NJC003-013-031-180600-
/O.CON.KOKX.FF.W.0033.000000T0000Z-180818T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Passaic NJ-Bergen NJ-Essex NJ-
1238 AM EDT SAT AUG 18 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM EDT FOR
EASTERN PASSAIC...CENTRAL BERGEN AND NORTHERN ESSEX COUNTIES...
At 1237 AM EDT, trained weather spotters reported flash flooding in
Bergen county. Up to two inches of rain has already fallen. Flash
flooding is occurring.
Some locations that will experience flooding include...
Paterson, Passaic, Wayne, Bloomfield, Hackensack, Bergenfield,
Paramus, Ridgewood, Lyndhurst, Rutherford, Ridgefield, Caldwell,
Englewood, Hawthorne and Oradell.
Additional rainfall amounts of up to an inch is possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 4079 7415 4080 7436 4082 7433 4086 7432
4087 7434 4091 7433 4091 7429 4089 7428
4090 7427 4091 7427 4093 7429 4097 7428
4098 7430 4100 7429 4100 7393 4083 7400
4081 7404 4080 7407 4077 7409
$$667
WGUS71 KOKX 180548
FFSOKX
Flash Flood Statement
National Weather Service New York NY
148 AM EDT SAT AUG 18 2018
NJC003-013-031-180557-
/O.CAN.KOKX.FF.W.0033.000000T0000Z-180818T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Passaic NJ-Bergen NJ-Essex NJ-
148 AM EDT SAT AUG 18 2018
...THE FLASH FLOOD WARNING FOR EASTERN PASSAIC...CENTRAL BERGEN AND
NORTHERN ESSEX COUNTIES IS CANCELLED...
The heavy rain has ended and rivers and streams have crested or will
remain below their respective flooding thresholds. Please continue
to heed any remaining road closures.
LAT...LON 4079 7415 4080 7436 4082 7433 4086 7432
4087 7434 4091 7433 4091 7429 4089 7428
4090 7427 4091 7427 4093 7429 4097 7428
4098 7430 4100 7429 4100 7393 4083 7400
4081 7404 4080 7407 4077 7409
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 17, 10:49 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Aug 17, 10:49 PM EDT, 1 hour 16 minutes before
Area Forecast Discussion National Weather Service New York NY 1049 PM EDT Fri Aug 17 2018 .SYNOPSIS... A cold front across the eastern Great Lakes slowly moves southeast, toward the region, overnight. The cold front then crosses the area Saturday into Saturday night. A series of lows along the cold front south of Long Island will keep the frontal boundary not too far away for the close of the weekend into early next week. Meanwhile, high pressure from the Canadian Maritimes will begin building down along the Northeastern Seaboard. High pressure gets closer to the local region Monday into Tuesday next week. A frontal system from the west moves across Wednesday into Wednesday night with high pressure returning thereafter. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... The severe thunderstorm watch was cancelled as the line of thunderstorms moving through eastern NJ has weakened, with the storms encountering somewhat more stable air as the gust front moves out ahead of the line. Some gusty winds and heavy rainfall will be possible with some of the stronger storms with special weather statements possible. Surface instability and CAPE to 2000 J/kg remain across the eastern zones. A warm and humid airmass remains, with dew points still in the lower to mid 70s, with some locations in the upper 70s, as the cold front was still well to the northwest. Will keep likely and chance probabilities as the upper shortwave and impulses will be moving into the region overnight. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... The old front will be very slow to push southward across the area. Some additional showers and thunderstorms are possible Saturday as the upper trough axis remains to the west, through upstate NY and into the Ohio Valley. Instability looks limited lowering the potential for severe thunderstorm development, precipitable waters will remain above normal and as a result any thunderstorms that do development have the potential for heavy downpours. Temperatures on Saturday will be in the mid to upper 80s with heat indices remaining below heat advisory criteria. There is a low risk for the development of rip currents at the Atlantic Ocean beaches Saturday. && .LONG TERM /SUNDAY THROUGH FRIDAY/... Cooler and a little less humid conditions expected to start out Sunday through Monday with more rain in the forecast Sunday and Sunday night as the region gets more NE flow. Airmass warms up for mid to late in the week, near normal levels with winds having more westerly and southerly components. Upper level trough will be slow to exist for the close of the weekend. Trough axis will be west of the region Sunday and Sunday night with jet streak across the region. The trough axis moves across Monday. The steering flow will not promote the front to move farther south of Long Island and with weak low pressure areas forming along it, essentially keeping some rain showers in the forecast for the region, highest chances along the coast. More drying takes place Monday when more ridging aloft and high pressure at the surface will settle more southwestward along the Northeastern Seaboard. Dry conditions remain until midweek when the next frontal system approaches from the west. Aloft, a large amplitude trough will be approaching with a stronger southerly jet ahead of it. This jet moves in Wednesday night into early Thursday. Chances for showers return Tuesday afternoon and Tuesday night with highest chances N/W of NYC. The chances for showers continues Wednesday with thunderstorms possible as well as instability is forecast to increase again with the airmass getting warmer and more humid. Dry conditions return Thursday into Friday next week with high pressure returning. && .AVIATION /03Z SATURDAY THROUGH WEDNESDAY/... Generally, VFR through the TAF period, except MVFR or lower in any showers and thunderstorms. Showers and thunderstorms have weakened as they move across the metro terminals. However, there continues to be isolated lightning strikes. Additionally, there is another developing area of showers and thunderstorms across northern New Jersey that will likely affect the metro terminals, so VCTS was added through 05Z. Thereafter, conditions may actually be dry for a period until Saturday morning, though the chance still exists for showers and thunderstorms. Winds S to SW tonight will shift to the SW to W late Sat morning into the afternoon as a cold front moves through. .OUTLOOK FOR 00Z SUNDAY THROUGH TUESDAY... .Sat Night...Scattered showers/tstms. W flow becoming NE Sat eve. .Sun...Potential for MVFR conditions in shra and ne winds of 8-12kt. .Mon-Tue..VFR. .Tue Night-Wed...Chance of shower/tstm with MVFR conds. && .MARINE... Winds and seas remain below SCA levels overnight through Saturday night across the forecast waters. Showers and thunderstorms will continue to move through the area waters overnight, and some gusty winds will be possible early, especially across the western waters. SCA conditions are possible on the ocean waters Sunday. Some marginal SCA wind gusts are possible for non-ocean waters with otherwise sub SCA conditions expected for all non-ocean waters. Then, sub-SCA conditions are expected for all the forecast waters early into the middle of next week but there is a possibility the SCA seas could linger into Monday for the ocean. Ocean seas could reach SCA criteria again Wednesday night into Thursday. && .HYDROLOGY... Thunderstorms, with heavy to torrential rainfall, through Saturday could result in minor urban flooding. There is also an isolated flash flood threat with the strongest thunderstorms. No significant widespread rainfall expected during the long term. && .EQUIPMENT... NYC NOAA Weather Radio Station KWO-35 (162.55 MHz) remains off the air for an extended period of time. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. NJ...None. MARINE...None. && SYNOPSIS...Fig/JM NEAR TERM...MET SHORT TERM...Fig LONG TERM...JM AVIATION...JP MARINE...Fig/JM/MET HYDROLOGY...Fig/JM/MET EQUIPMENT...
Hazardous weather outlook, Aug 17, 9:57 PM EDT, 2 hours 8 minutes before
Hazardous Weather Outlook National Weather Service New York NY 957 PM EDT Fri Aug 17 2018 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-181030- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk- Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 957 PM EDT Fri Aug 17 2018 This Hazardous Weather Outlook is for southern Connecticut, northeastern New Jersey and southeastern New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-335-338-340-345-350-353-355-181030- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 957 PM EDT Fri Aug 17 2018 This Hazardous Weather Outlook is for the Atlantic coastal waters, New York Harbor, Long Island Sound, and the Long Island bays. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Special weather statement, Aug 17, 9:53 PM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service New York NY
953 PM EDT FRI AUG 17 2018
CTZ005-006-009-NYZ068>071-073-180300-
Northern Fairfield-Southern Fairfield-Northern New
Haven-Putnam-Rockland-Bronx-Southern Westchester-Northern
Westchester-
953 PM EDT FRI AUG 17 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FAIRFIELD...
NORTHWESTERN NEW HAVEN...WESTCHESTER...PUTNAM...BRONX AND ROCKLAND
COUNTIES...
At 952 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Fishkill to Scarsdale to Upper West
Side to Todt Hill. Movement was northeast at 40 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
These storms will be near...
White Plains and Port Chester around 1000 PM EDT.
New Rochelle and Greenwich around 1010 PM EDT.
Stamford around 1015 PM EDT.
Rye and Darien around 1020 PM EDT.
Norwalk and New Canaan around 1025 PM EDT.
Westport around 1035 PM EDT.
Bridgeport and Fairfield around 1040 PM EDT.
Trumbull around 1050 PM EDT.
Milford and Stratford around 1055 PM EDT.
Derby around 1100 PM EDT.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4150 7344 4151 7339 4147 7332 4151 7332
4151 7316 4159 7308 4115 7310 4110 7334
4105 7338 4100 7362 4099 7363 4088 7375
4084 7393 4100 7389 4101 7394 4144 7398
4149 7394 4153 7353 4167 7352
TIME...MOT...LOC 0152Z 244DEG 33KT 4153 7385 4099 7376 4080 7396 4059
7416
JMLocal storm report, Aug 17, 10:02 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1002 PM EDT FRI AUG 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM MARINE TSTM WIND NYC/LAGUARDIA AIRPORT 40.78N 73.88W
08/17/2018 M39 MPH QUEENS NY ASOS
MARINE THUNDERSTORM WIND GUST OF 34 KNOTS
&&
JELocal storm report, Aug 17, 10:10 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
1010 PM EDT FRI AUG 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM MARINE TSTM WIND 1 S MAMARONECK 40.92N 73.73W
08/17/2018 M41 MPH ANZ335 NY MESONET
MARINE THUNDERSTORM WIND GUST OF 36 KNOTS
&&
JELocal storm report, Aug 17, 10:15 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW YORK NY
1015 PM EDT FRI AUG 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM TSTM WND DMG 1 SE MEADOW WINDS 41.52N 74.07W
08/17/2018 ORANGE NY UTILITY COMPANY
WIRES DOWN AT ROUTE 300 AND HOLTS CORNERS ROAD
0647 PM TSTM WND DMG WOODLAND PARK 40.89N 74.19W
08/17/2018 PASSAIC NJ CO-OP OBSERVER
A TREE AND WIRES DOWN ON MT. PLEASANT AVENUE
0648 PM HAIL RIDGEWOOD 40.98N 74.11W
08/17/2018 M1.00 INCH BERGEN NJ TRAINED SPOTTER
0650 PM HAIL GLEN ROCK 40.96N 74.13W
08/17/2018 M1.00 INCH BERGEN NJ CO-OP OBSERVER
0653 PM NON-TSTM WND DMG FRANKLIN LAKES 41.01N 74.21W
08/17/2018 BERGEN NJ CO-OP OBSERVER
A TREE AND POLE DOWN ON BIRCH ROAD AND MILLBROOK LANE
0715 PM TSTM WND DMG MOUNT PLEASANT 41.10N 73.79W
08/17/2018 WESTCHESTER NY LAW ENFORCEMENT
TREES AND BRANCHES AND WIRES DOWN AT COMMERCE STREET
AND ELWOOD AVENUE
0720 PM TSTM WND DMG NORTH CASTLE 41.14N 73.68W
08/17/2018 WESTCHESTER NY LAW ENFORCEMENT
NUMEROUS REPORTS OF TREES AND WIRES DOWN ACROSS TOWN.
0735 PM TSTM WND DMG 1 SSW BEDFORD 41.18N 73.66W
08/17/2018 WESTCHESTER NY LAW ENFORCEMENT
TREES AND WIRES DOWN AT GREENWICH ROAD AND BRETT LANE
0735 PM TSTM WND DMG 1 SE BEDFORD 41.19N 73.63W
08/17/2018 WESTCHESTER NY LAW ENFORCEMENT
TREES AND WIRES DOWN AT MIDDLE PATENT ROAD AND RUSTLING
LANE
0951 PM MARINE TSTM WIND NYC/LAGUARDIA AIRPORT 40.78N 73.88W
08/17/2018 M39 MPH QUEENS NY ASOS
MARINE THUNDERSTORM WIND GUST OF 34 KNOTS
0956 PM MARINE TSTM WIND 1 S MAMARONECK 40.92N 73.73W
08/17/2018 M41 MPH ANZ335 NY MESONET
MARINE THUNDERSTORM WIND GUST OF 36 KNOTS
&&
JELocal storm report, Aug 17, 10:41 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1041 PM EDT FRI AUG 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM MARINE TSTM WIND 1 ESE ROUND BEACH 41.08N 73.38W
08/17/2018 M48 MPH ANZ335 CT WXFLOW
42 KT WIND GUST MEASURED AT WXFLOW STATION AT NORWALK
LIGHT
&&
JMSpecial weather statement, Aug 17, 11:02 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service New York NY
1102 PM EDT FRI AUG 17 2018
NJZ004-006-103>108-NYZ071>073-075-176>179-180345-
Hudson-Eastern Union-Eastern Essex-Western Bergen-Western
Union-Western Essex-Eastern Bergen-Eastern Passaic-Northern
Nassau-Kings (Brooklyn)-Northern Queens-Southern
Queens-Bronx-Southern Westchester-New York (Manhattan)-Southern
Nassau-
1102 PM EDT FRI AUG 17 2018
...A STRONG THUNDERSTORM WILL AFFECT HUDSON...EASTERN PASSAIC...
CENTRAL UNION...SOUTHEASTERN BERGEN...ESSEX...SOUTHERN WESTCHESTER...
QUEENS...BRONX...KINGS...NEW YORK (MANHATTAN) AND NORTHWESTERN NASSAU
COUNTIES...
At 1101 PM EDT, a strong thunderstorm was located over Bloomfield,
moving east at 35 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Newark, Jersey City, Jamaica, Yonkers, Paterson, Elizabeth, New
Rochelle, Flushing, Passaic, Bayonne, White Plains, Wayne, Mott
Haven, Hoboken and Bloomfield.
LAT...LON 4067 7441 4066 7442 4083 7433 4090 7434
4090 7427 4095 7428 4105 7370 4095 7367
4091 7375 4085 7376 4086 7375 4087 7373
4086 7366 4089 7366 4068 7360 4065 7404
4068 7406 4067 7406 4063 7442
TIME...MOT...LOC 0301Z 254DEG 33KT 4084 7421The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 8:58 PM EDT | Special Weather Statement | OKX | Bergen, Essex, Hudson, Passaic, Union | 62 min |
| Aug 17, 9:16 PM EDT | Areal Flood Advisory | OKX | Bergen, Essex, Hudson, Passaic, Union | 2 hr |
| Aug 17, 9:21 PM EDT | Areal Flood Advisory | OKX | Bergen, Hudson | 66 min |
| Aug 17, 11:02 PM EDT | Special Weather Statement | OKX | Bergen, Essex, Hudson, Union | 43 min |
| Aug 17, 11:17 PM EDT | Areal Flood Advisory | OKX | Bergen, Essex, Hudson, Passaic, Union | 118 min |
| Aug 17, 11:24 PM EDT | Areal Flood Advisory | OKX | Bergen, Essex, Passaic, Union | 96 min |
| Aug 17, 11:38 PM EDT | Flash Flood Warning | OKX | Essex, Hudson, Union | 2 hr |
| Aug 17, 11:44 PM EDT | Severe Thunderstorm Warning | OKX | Essex, Union | 31 min |
| Aug 18, 1:45 AM EDT | Areal Flood Warning | OKX | Union | 99 min |
| Aug 18, 3:41 AM EDT | Flash Flood Watch | OKX | Bergen, Essex, Hudson, Passaic, Union | 16 hr |
| Aug 18, 4:32 PM EDT | Special Weather Statement | OKX | Bergen, Passaic | 43 min |
| Aug 18, 4:46 PM EDT | Areal Flood Advisory | OKX | Bergen, Essex, Hudson, Passaic, Union | 89 min |
| Aug 18, 6:13 PM EDT | Areal Flood Advisory | OKX | Bergen, Essex, Hudson, Passaic, Union | 92 min |
Nearby
Flash Flood Warnings in New Jersey, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.